CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Discrete spectrum distribution of the Landau operator perturbed by an expanding electric potential

Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik) ; Alexander Sobolev
Spectral Theory of Differential Operators: M. Sh. Birman 80th Anniversary Collection. AMS Translations II (0-8218-4738-4). Vol. 225 (2008), p. 169-190.
[Artikel, refereegranskad vetenskaplig]

We find the asymptotics of the distribution of eigenvalues of the Landau Hamiltonian perturbed by an electric potential with respect to the parameter describing the expansion.

Nyckelord: Eigenvalus, Landau levels, asymptotics of spectrum



Denna post skapades 2008-12-10.
CPL Pubid: 80915

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur